Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Colimits in Topoi


Author: Robert Paré
Journal: Bull. Amer. Math. Soc. 80 (1974), 556-561
MSC (1970): Primary 18A30, 18C15, 18D99
MathSciNet review: 0332920
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Beck, The tripleableness theorem, unpublished manuscript, Cornell University, Ithaca, N.Y., 1967.
  • 2. Seminar on triples and categorical homology theory (ETH 1966/1967)., Edited by B. Eckmann. Lecture Notes in Mathematics, No. 80, Springer-Verlag, Berlin-New York, 1969. MR 0240157
  • 3. Peter Freyd, Aspect of topoi, Bull. Austral. Math. Soc. 7 (1972), 1–76. MR 0396714
  • 4. A. Kock and G. C. Wraith, Elementary toposes, Matematisk Institut, Aarhus Universitet, Aarhus, 1971. Lecture Notes Series, No. 30. MR 0342578
  • 5. J. Lambek and B. A. Rattray, Localization and sheaf reflectors, Trans. Amer. Math. Soc. 210 (1975), 279–293. MR 0447364, 10.1090/S0002-9947-1975-0447364-0
  • 6. F. William Lawvere, Introduction, Toposes, algebraic geometry and logic (Conf., Dalhousie Univ., Halifax, N.S., 1971) Springer, Berlin, 1972, pp. 1–12. Lecture Notes in Math., Vol. 274. MR 0376798
  • 7. F. E. J. Linton, Coequalizers in categories of algebras, Sem. on Triples and Categorical Homology Theory (ETH, Zürich, 1966/67), Springer, Berlin, 1969, pp. 75–90. MR 0244341
  • 8. Saunders MacLane, Categories for the working mathematician, Springer-Verlag, New York-Berlin, 1971. Graduate Texts in Mathematics, Vol. 5. MR 0354798
  • 9. E. G. Manes, A triple miscellany: Some aspects of the theory of algebras over a triple, Dissertation, Wesleyan University, Middletown, Conn., 1967.
  • 10. C. J. Mikkelsen, Finite colimits in toposes, Talk at the conference on category theory at Oberwolfach, July 1972.
  • 11. M. Tierney, Seminar on topoi, Dalhousie University, 1969-70.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18A30, 18C15, 18D99

Retrieve articles in all journals with MSC (1970): 18A30, 18C15, 18D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13497-X